MathSciNet Relay Station
MathSciNet bibliographic data
MR3007158 11F33 (11F41)
Gee, Toby; Liu, Tong; Savitt, David Crystalline extensions and the weight part of Serre's conjecture. Algebra Number Theory 6 (2012), no. 7, 1537–1559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement